Skip to Content

User Reviews for Bijuva to treat Perimenopausal Symptoms

Bijuva has an average rating of 6.0 out of 10 from a total of 8 ratings for the treatment of Perimenopausal Symptoms. 38% of those users who reviewed Bijuva reported a positive effect, while 25% reported a negative effect.

Bijuva Rating Summary

6.0/10 average rating

8 ratings from 5 user reviews.

Compare all 10 medications used in the treatment of Perimenopausal Symptoms.

10
0%
9
25%
8
13%
7
13%
6
13%
5
13%
4
0%
3
13%
2
0%
1
13%
Gdmeche · Taken for less than 1 month May 28, 2021

“Has anyone experienced extremely high emotions while taking this? My best friend started taking it about a month ago And she can not complete a sentence without crying her eyes out She has not ever been so emotional and we were wondering if anyone else has had this side effect . Thank you all”

3 / 10
Was this helpful?YesNo
Angie · Taken for 1 to 6 months February 24, 2021

“I’m in my 5th month. Back pain is so bad. I’m seeing my doctor to make sure my kidneys are okay. It started lower and now it’s middle back and sides. Going in for X-rays. I do feel better with no hot flashes but I need to find out why my back is hurting all the time . I’m not losing or gaining weight. I feel like I look better though. It’s a toss up to quit or stick with it. No doctors know about this medication. I did get blood work done and my vit d was supper low so I’m on prescription dose . Going back in a couple weeks to check levels.”

9 / 10
Was this helpful?YesNo
Orenda · Taken for 1 to 6 months January 13, 2021

“I am finishing up my 3rd month on this medication. It did stop my hot flashes but I started getting back pain by my kidney's. Blood tests showed nothing. Now I'm feeling it in my gallbladder. I'm hesitant to stop because I do feel better, but have been worried about this medication hurting my body. My doctor has no idea about the medication, so to ask any medical professional about does no good. I really think we are all testing this product for the side effects. Kidneys and gallbladder seem to take the hit with this. I'm going to try a low does of an antidepressant, which was suggested by my doctor. I'm also going to research the Duavee medication that was mentioned before I switch. I just had an ultrasound to check my fibroid that was spotted a few years ago. Didn't say if it was growing but they did spot another small one. I'm on the fence at this time.”

6 / 10
Was this helpful?YesNo

Frequently asked questions

Mel · Taken for 1 to 6 months November 22, 2019

“I've been taking this Bijuva for about 4 months it stopped my most of my hot flashes, but lately I am still getting them. It doesn't help with my sleep at all. I'm not sure about this drug. I also noticed that my nails are thinner. Isn't this supposed to keep you from getting osteoporosis. I'm not that thrilled.”

7 / 10
Was this helpful?YesNo
POFMe · Taken for 1 to 6 months July 1, 2020

“I’ve been on Bijuva for about a month and a half and it’s been so so at best. I actually came here looking for reviews but decided to leave one since there aren’t many. The first two weeks seemed great - my skin looked better, I lost some weight, no brain fog etc. However after that it’s been annoying to say the least - I’ve had near daily spotting (usually 2-4 good days, then a day of irritability and then 4-6 days of spotting with cramps - anything from brown to small clots), my skin is starting to look dry again and I am incredibly sleepy about an hour after taking the pill. All in all, I’m considering just going back to the pill.”

5 / 10
Was this helpful?YesNo
Dawn December 25, 2020

“I am on my third month taking Bijuva. It stopped my hot flashes within 2 to 3 days which was a relief I feel like I look better but I started developing back pain when I lay down so I am in the process of finding out if my kidneys are being affected or if it’s a previous injury. I’m not sure which it is and I’m also not sure I want to stay on this because of all the side effects that could potentially arise. I would like to find a more natural alternative with the same result. I already had a fibroid on my uterus before I started taking the medication so I am curious if it’s growing I want to make sure everything’s OK. I have a doctor appointment set for next week to do a follow up. My main question is how do they keep track of hormone levels when you’re on this hormone pill usually you’re going to get your hormones tested and it’ll be taken up or taken down depending on your levels I don’t see that with this pill how do they know”

8 / 10
Was this helpful?YesNo
SM- Florida · Taken for less than 1 month October 12, 2020

“I am 54 yrs old i started peri menopause I had severe hot flashes every hour for 1-2 minutes, no sleeping, migraine, brain fog irritated no appetite. I was miserable I was recommended evening primrose, estrovera. I would take them for 6 weeks ans I was still suffering, they did not work!! Because of the hot flashes during sleep I got body achesm charlie horse from stretching my legs, my Obgyn recommended Bijuvia, and in 4-5 days the hot flashes stopped was able to sleep thru night. I do feel tired sometimes this medicine has helped 99%,better!”

9 / 10
Was this helpful?YesNo

More FAQ

Haya · Taken for less than 1 month December 4, 2020

“I used Bijuva only for 3 days and already on the third day I started having serious side effects like sharp abdominal pain, pain while urinating, (maybe it caused urinary tract infection), difficulty sleeping, pelvic pain the only good thing I lost a little weight. Did not help with hot flashes at all, in turn only increased it. I have read a lot of studies, beware taking synthetic hormones can cause a lot of serious illnesses. Read research on the subject.”

1 / 10
Was this helpful?YesNo

This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.